# SDR 200607312

- Difficulty date: July 26, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 10700131
- Aircraft time: 325 hours, 135 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 1103P1114
- Part serial: 0350
- Condition: Malfunctioned
- Location: Fuel Feed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6441 SLC TO IND IN CRUSE THE CREW RECEIVED A "FUEL FEED 1 FAULT" ON THE EICAS FOLLOWED BY A CAUTION MESSAGE "ENG 1 FUEL LO PRESS".  THE CREW RAN THE QRH PROCEDURE FOR "ENG 1 FUEL LO PRESS." THE FUEL FLOW ON THE NR 1 ENGINE APPEARED NORMAL.  THE MESSAGE "ENG 1 FUEL LO PRESS" DID NOT GO AWAY FROM THE EICAS.  WITH THE NR 1 ENGINE AT IDLE THE CREW DIVERTED TO MCI AND LANDED WITH NOW INCIDENT. MAINTENANCE REPLACED THE E1 LOW PRESSURE SWITCH, NO FIX. MEL’D E1 ENGINE LOW FUEL PRESSURE MESSAGE. MAINTENANCE INSTALLED CUSTOM IN & OUT MODULE, NO HELP, THEN RECONNECTED LOOSE CANNON PLUGS. OPS CHECK GOOD.
